# SDR N6WA2021102401

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 38,953 hours, 29,563 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Component: Fadec, Ge
- Component part number: 4120T00P62
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DEGRADED AND RIGHT ENGINE FLAMEOUT SEVERAL TIMES, THEN SHUT DOWN AS A PRECAUTIONARY MEASURE ENGINE OIL PRESS AND QUANITY GOOD, VIBRATION IN THE GREEN.            REMOVED AND REPLACED #2 ENGINE FADEC IAW CRJ500 AMM 73-21-01
